# SDR C2XA08ON078

- Difficulty date: January 29, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500194
- Aircraft time: 7,786 hours, 4,300 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Relay
- Part number: K0630
- Condition: Failed
- Location: Smoke Detection
- Part time: 7,786 hours, 4,300 cycles
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FL 7753 - LAX TO LAX - DURING PRE-FLIGHT, FLIGHT CREW REPORTED BAGGAGE SMOKE DETECTION INOP.  MX REMOVED AND REPLACED RELAY K0630 OPERATIONALLY CHECKED SATISFACTORY.  AIRCRAFT WAS RELEASED FOR RETURN TO SERVICE.
